CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:29/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
APPROXIMATING STOCHASTIC EVOLUTION EQUATIONS WITH ADDITIVE WHITE AND ROUGH NOISES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 4, 页码: 1958-1981
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
stochastic evolution equation  fractional Brownian motion  Wong-Zakai approximation  Galerkin approximation  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order